I have hyperthyroid symptoms (dizziness, nervous, heart palpitations, hair falling out...) due to excess amount of thyroid medication. My lab results are as follows: T4 is 1.2, T3 is 3.3 and TSH is .08. I am under 25 mcg of Levoxly and 30 mg twice daily (60) of Armour Thyroid. How much should I reduce my medication to reach a normal TSH? Honestly, I like to stop taking all medications...I think I'd feel better. Maybe I was misdiagnosed with hypothyroid? I really appreciate your help!! You're the only doctor so far that has agreed with me about TSH levels. Many Thanks!
I am no doctor, but I would suggest dropping one of the meds and get another doctor. Either do the 25mcg levoxyl or 30 mg of armour (once a day) until you get another opinion I would not stop doing some kind of med because you could go hypo very quickly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.